It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-25-2011, 08:41 AM   #1
Newbie
(female)
 
Join Date: Jul 2011
Location: Bernardsville, NJ
Posts: 1
Notsosunny305 HB User
Pristiq Nightmare

This is my very first "post!" I have been reading your boards for a few days now while going through my own hell in an attempt to rid my body of Pristiq. I was on 100mg and last week took 50mg all week and then stopped altogether, taking my last pill on Friday morning. Sunday the withdrawals were so bad that I broke a 50mg tab in half and took that. Now I feel like I am right back to ground zero. I wish I hadn't taken that half a tablet yesterday.

Does anyone know how long it takes to get this out of your system? I do not want to take any other ADs to get off of this but need to be NORMAL in my day-to-day life.

Any help would be awesome!

 
Old 07-26-2011, 01:39 PM   #2
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Pristiq Nightmare

Pristiq is very similar to Effexor in a lot of ways which means the withdrawal period tends to last for awhile. At least with Effexor there is a way to gradually cut back over a period of months to minimize the side effects but Pristiq being a square tablet it is difficult to wean off gently. Maybe the answer is to take 25mg for a week and then try to get off but i would talk to your doctor before doing so. I know with Effexor if you go off too fast it is not a pleasant experience
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone else get BRAIN ZAPS from PRISTIQ ?? K TODD Depression 5 05-07-2012 11:41 AM
Pristiq and insomnia KellyCz Depression 19 09-07-2011 01:41 AM
Pristiq Withdrawal delucciafl Depression 1 06-24-2011 09:44 PM
Switch - Cymbalta to Pristiq for constipation? camjunkie Depression 22 05-19-2011 09:53 AM
Pristiq - withdrawal symptoms shygirl76 Depression 48 04-30-2011 07:45 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 11:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!